Lattice double packings in the plane

Dumir, V. C. ; Hans-Gill, R. J. (1972) Lattice double packings in the plane Indian Journal of Pure and Applied Mathematics, 3 (3). pp. 481-487. ISSN 0019-5588

PDF - Publisher Version

Official URL:


It is proved that the lattice double packing density of a symmetrical convex domain is twice its lattice packing density. An example is given to show that this result cannot be extended to the class of symmetrical star domains.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:74806
Deposited On:19 Dec 2011 04:58
Last Modified:18 May 2016 19:06

Repository Staff Only: item control page